Illinois Journal of Mathematics

On finite automorphic algebras

Ernest E. Shult

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 625-653.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053423

Digital Object Identifier
doi:10.1215/ijm/1256053423

Mathematical Reviews number (MathSciNet)
MR0248187

Zentralblatt MATH identifier
0208.03902

Subjects
Primary: 17.60

Citation

Shult, Ernest E. On finite automorphic algebras. Illinois J. Math. 13 (1969), no. 4, 625--653. doi:10.1215/ijm/1256053423. https://projecteuclid.org/euclid.ijm/1256053423


Export citation